# SDR HALA2009080500351

- Difficulty date: August 5, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 28,457 hours, 5,437 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880585
- Part serial: 010415
- Condition: Failed
- Location: Apu
- Part time: 28,447 hours, 5,435 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - DURING OVERNIGHT MX APU FAILED TO START.  IN DICATED 20 PERCENT RPM BUT NO LIGHTOFF.  T/S IAW FIM 49-61-05 FIG 107.  REPLACED IGN PLUG IAW MM 49-41-02 NO HELP. REPLACED LEAD IAW MM49-41-01, NO HELP.  REPLACED EXCITER IAW MM 49-41-03.  OPS CK NORMAL.
